Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 80, NWS La Crosse, WI

July 7, 2014Taylor County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 7, 2014, 1:47 PM CDT for Taylor County, Wisconsin. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2014, 1:47 PM CDT (18:47 UTC)
Expired
Jul 7, 2014, 2:15 PM CDT
In force
28 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Taylor County, WI

The radar

The La Crosse radar (KARX), 153 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 2:00 PM CDTHAIL 0.5Gilman, WIREPORTED AT POST OFFICE
Jul 7, 2:01 PM CDTHAIL 15 S Donald, WI
Jul 7, 2:12 PM CDTHAIL 0.883 Wsw Gilman, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

375 
WUUS53 KARX 071847
SVRARX
WIC119-071915-
/O.NEW.KARX.SV.W.0080.140707T1847Z-140707T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
147 PM CDT MON JUL 7 2014

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 215 PM CDT

* AT 146 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHWEST OF JUMP RIVER...OR 17 MILES SOUTHEAST OF LADYSMITH...
  MOVING SOUTHEAST AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GILMAN AROUND 200 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE 
LUBLIN...DONALD AND HIGHWAY 64 AND COUNTY D D.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4512 9020 4503 9020 4503 9079 4511 9093
      4532 9093
TIME...MOT...LOC 1846Z 305DEG 42KT 4523 9093 

HAIL...1.00IN
WIND...<50MPH

$$

SHEA
3 follow-up statements
188 
WWUS53 KARX 071858
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
158 PM CDT MON JUL 7 2014

WIC119-071915-
/O.CON.KARX.SV.W.0080.000000T0000Z-140707T1915Z/
TAYLOR WI-
158 PM CDT MON JUL 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN TAYLOR COUNTY...

AT 157 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF JUMP RIVER...OR 21 MILES SOUTHEAST OF LADYSMITH...MOVING 
SOUTHEAST AT 30 MPH. THIS STORM IS MOVING TOWARDS GILMAN AND LUBLIN. 
TAKE ACTION TO PROTECT YOUR VEHICLE AND STAY AWAY FROM WINDOWS.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4512 9020 4503 9020 4503 9079 4511 9093
      4532 9093
TIME...MOT...LOC 1857Z 310DEG 28KT 4519 9090 

HAIL...1.25IN
WIND...<50MPH

$$

SHEA
005 
WWUS53 KARX 071909
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
209 PM CDT MON JUL 7 2014

WIC119-071915-
/O.CON.KARX.SV.W.0080.000000T0000Z-140707T1915Z/
TAYLOR WI-
209 PM CDT MON JUL 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN TAYLOR COUNTY...

AT 201 PM...ONE INCH HAIL WAS REPORTED SOUTH OF DONALD...OR 18 MILES 
WEST OF MEDFORD...MOVING SOUTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN TAYLOR COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
STETSONVILLE...GILMAN...LUBLIN...HIGHWAY 64 AND COUNTY D D.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4512 9020 4503 9020 4503 9079 4511 9093
      4532 9093
TIME...MOT...LOC 1908Z 303DEG 40KT 4512 9074 

HAIL...1.00IN
WIND...<50MPH

$$

SHEA
733 
WWUS53 KARX 071916
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
216 PM CDT MON JUL 7 2014

WIC119-071925-
/O.EXP.KARX.SV.W.0080.000000T0000Z-140707T1915Z/
TAYLOR WI-
216 PM CDT MON JUL 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TAYLOR COUNTY HAS
EXPIRED...
        
HAIL OF MARBLE TO NICKEL SIZED WAS STILL FALLING FROM STORMS BETWEEN 
GILMAN AND LUBLIN BUT THE WARNING FOR LARGER HAIL HAS BEEN ALLOWED 
TO EXPIRE. STAY CAUTIOUS OF HAIL...ALONG WITH GUSTY WINDS AND 
LIGHTNING.

LAT...LON 4512 9020 4503 9020 4503 9079 4511 9093
      4532 9093
TIME...MOT...LOC 1914Z 305DEG 42KT 4512 9074 

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 12:26 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 7, 12:26 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1226 PM CDT MON JUL 7 2014

.UPDATE...
ISSUED AT 1204 PM CDT MON JUL 7 2014

WATCHING AND WAITING FOR CONVECTION AGAIN TODAY. INITIAL ROUND OF
FORCING/LIFT AND 850-700MB MOISTURE TRANSPORT/THETA-E CONVERGENCE
EXPECTED TO INITIATE SCT SHRA/TSRA MAINLY NORTH OF I-90 THIS
AFTERNOON. SEVERE THREAT FROM ANY TSRA THIS AFTERNOON APPEARS LOW
AS STORMS WILL BE HIGH BASED AND CAPE VALUES MOSTLY 500-1000 J/KG.

STRONGER SHORTWAVE IS STILL ON TRACK TO MOVE INTO WESTERN MN LATE
THIS AFTERNOON...THEN SOUTHEAST ACROSS THE REGION THIS EVENING
WITH ITS ROUND OF MID LEVEL LIFT/DIVERGENCE. MOST OF THIS
FORCING/LIFT TO TRACK ALONG/NORTH OF I-90. CENTRAL/NORTH PARTS OF
THE FCST AREA UNDER FAVORABLE LEFT EXIT REGION OF AN 80-100KT
300MB JET MAX AS WELL THIS EVENING. LOW LEVEL FLOW BACKS A BIT
FOR THE EVENING AS THE SHORTWAVE PRODUCES PRESSURE FALLS/
DEEPENING SFC TROUGHING OVER MN BY 00Z. CAPE REMAINS THE BIGGEST
QUESTION WITH CONCERNS ON SFC DEW DEW POINTS THIS AFTERNOON/
EVENING. WITH SFC DEW POINTS IN THE MID/UPPER 60S...ML CAPES TO
INCREASE INTO THE 1000-1500 J/KG RANGE. GIVEN THE EXPECTED MID/
UPPER LEVEL SUPPORT...FCST CONTINUES TO LOOK GOOD FOR A ROUND OF
STRONGER CONVECTION TO SPREAD EAST/SOUTHEAST ACROSS THE AREA IN
ROUGHLY THE 6PM-11PM TIME-FRAME. ALSO GIVEN THE MID/UPPER LEVEL
SUPPORT...MAIN SEVERE THREAT AREA IS LOOKING TO BE THE CENTRAL AND
NORTH PORTIONS OF THE FCST AREA THOUGH CANNOT RULE OUT A SEVERE
STORM OR TWO ACROSS NORTHEAST IA/SOUTHWEST WI. MAIN THREATS
CONTINUE TO BE DAMAGING WINDS/LARGE HAIL.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 250 AM CDT MON JUL 7 2014

IMMEDIATE CONCERN IS ON ANOTHER ROUND OF POTENTIALLY SEVERE STORMS
THIS AFTERNOON INTO THE EVENING.

BIG PICTURE WATER VAPOR IMAGERY SHOWS BROAD CYCLONIC FLOW ACROSS THE
NORTHERN TIER OF THE CONUS. SEVERAL EMBEDDED MID-LEVEL TROUGHS OF
NOTE...TROUGH NUMBER 1 MOVING SOUTHEAST OF THE AREA WITH A LINE OF
STORMS ACROSS NORTHERN IL INTO NORTHERN MO. TROUGH NUMBER 2 MOVING
ACROSS ND INTO WESTERN MN WITH A CLUSTER OF THUNDERSTORMS ASSOCIATED
WITH IT. AND...TROUGH NUMBER 3 DEEPENING ACROSS SOUTHERN
ALBERTA/NORTHERN MT. CLOSER TO HOME...SURFACE MAP HAS A SURFACE COLD
FRONT EXTENDING FROM EASTERN UPPER MI THROUGH SOUTHEAST WI...INTO
CENTRAL IA.

FOR TODAY...MODELS SHOW THE ND/MN TROUGH DAMPENING OUT THIS MORNING
AS THE WAVE OVER ALBERTA/MT CATCHES UP AND BECOMES THE DOMINANT MID-
LEVEL TROUGH BY THIS AFTERNOON. WARM AIR ADVECTION/ISENTROPIC LIFT
IN THE 850-700MB LAYER AHEAD OF THIS WAVE WILL BE SUFFICIENT FOR
SCATTERED SHRA/TS ACROSS MN...EVENTUALLY GETTING INTO OUR AREA BY
THIS AFTERNOON.

BY LATER THIS AFTERNOON AND INTO THE EVENING...PLAN ON THE TROUGH
AND A SURFACE COLD FRONT TO PUSH INTO THE AREA FOR AN UPTICK IN
THUNDERSTORM ACTIVITY. NAM INDICATING 0-3KM MUCAPE IN THE 2500-
3500J/KG RANGE WITH 0-1KM MLCAPE IN THE 1000-1500J/KG RANGE ALONG
WITH INCREASING 0-6KM SHEAR AS UPPER/MID LEVEL JET CORE NOSES IN.
THIS CAPE SEEMS A BIT HIGH GIVEN INVERTED-V/LOWER LEVEL MIXING LOOK
ENVIRONMENT IN THE BUFKIT SOUNDINGS. NAM/GFS INDICATING 0-6KM BULK
SHEAR INCREASING INTO THE 40-60KT RANGE IN THE 00-03Z TIME FRAME AS
THE FRONT PUSHES THROUGH. BOTTOM LINE...POTENTIAL IS THERE FOR A FEW
SUPERCELLS/BOWING LINE SEGMENTS AND ANOTHER ROUND OF POTENTIALLY
SEVERE THUNDERSTORMS FOR THE AREA BY LATER THIS AFTERNOON INTO THE
EVENING. SEVERE THREATS INCLUDE DAMAGING WIND...LARGE HAIL...AND AN
ISOLATED TORNADO OR TWO. HIGHEST SEVERE THREAT TIME APPEARS TO BE
BETWEEN 4 AND 10 PM.

LOOK FOR THE COLD FRONT AND BULK OF THIS THUNDERSTORM ACTIVITY TO
CLEAR THE AREA AFTER MIDNIGHT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 250 AM CDT MON JUL 7 2014

FOR TUESDAY...LINGERING COOLER CYCLONIC FLOW ALOFT AND FAIRLY STEEP
LOW-MID LEVEL LAPSE RATE SHOULD BE SUFFICIENT FOR SCATTERED SHRA/TS
ACTIVITY...MAINLY ALONG AND EAST OF THE MISSISSIPPI RIVER. LOOK FOR
HIGHS IN THE 70S.

HIGH PRESSURE RIDGE BUILDS OVER THE AREA WEDNESDAY THROUGH THURSDAY
FOR A PERIOD OF DRY/PLEASANT WEATHER. LOOK FOR HIGHS BOTH DAYS IN
THE 70S...MAYBE A FEW LOWER 80S GOING INTO THURSDAY.

FOR THURSDAY NIGHT INTO FRIDAY...GFS/ECMWF SHOW ANOTHER SIGNIFICANT
MID-LEVEL TROUGH COMING DOWN FROM THE NORTHERN PLAINS INTO THE UPPER
MISSISSIPPI RIVER VALLEY FOR THE POTENTIAL OF AN MCS.

CYCLONIC/NORTHWEST FLOW ALOFT BECOMES DOMINANT FOR SATURDAY AND
SUNDAY  ALONG WITH A COUPLE EMBEDDED WAVES. TIMING A BIT DIFFICULT
TO NAIL DOWN AT THIS POINT...SO CONSENSUS POPS YIELD SMALLER-END
SHOWER/THUNDER CHANCES. OTHERWISE...LOOKS LIKE SLIGHTLY BELOW NORMAL
TEMPERATURES WITH HIGHS IN THE UPPER 70S/LOWER 80S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1226 PM CDT MON JUL 7 2014

ANOTHER ROUND OF CONVECTION IS EXPECTED TO MOVE ACROSS THE TAF SITES
LATER THIS AFTERNOON/EVENING...IN ROUGHLY THE 22Z TO 04Z TIME-FRAME.
UNTIL THEN...CONDITIONS WILL REMAIN VFR WITH SOME MODEST WEST TO
SOUTHWEST GRADIENT WINDS INCREASING LIFT ALOFT AND INSTABILITY
LOOKS TO GENERATE SCT SHRA/TSRA MAINLY NORTH OF I-90 THRU THE
AFTERNOON...WITH THESE MOVING SOUTH TOWARD/INTO THE TAF SITES LATE.
THUS THE VCTS AT BOTH KRST/KLSE AFTER 22Z. THE MAIN ROUND OF
FORCING/LIFT LOOKS TO MOVE ACROSS THE TAF SITES DURING THE EARLY AND
MID EVENING HOURS...WITH A ROUND OF STRONGER SHRA/TSRA TO SPREAD
EAST-SOUTHEAST ACROSS THE AREA. ENOUGH CONFIDENCE IN THE TIMING/
CHANCES TO INCLUDE A TEMPO 2SM TSRA BKN020 AT BOTH SITES IN THE 00-
02Z PERIOD...THOUGH THIS MAY STILL SHIFT AN HOUR EITHER WAY AT BOTH
SITES. QUIETER/DRIER/VFR CONDITIONS THEN EXPECTED FOR THE LATE
EVENING THRU TUE MORNING HOURS AS NORTHWEST WINDS BRING DRIER HIGH
PRESSURE INTO THE REGION. SOME GUSTINESS OF THE NORTHWEST WINDS FOR
LATER TUE MORNING/TUE AFTERNOON WITH DIURNAL WARMING MIXING AND A
TIGHTER PRESSURE GRADIENT OVER THE REGION.

&&

.HYDROLOGY...
ISSUED AT 250 AM CDT MON JUL 7 2014

THE MISSISSIPPI RIVER CONTINUES TO FALL. IN FACT...WE ARE EXPECTING
ALL THE RIVER FORECAST POINTS WITHIN THE ARX FORECAST AREA TO FALL
BELOW FLOOD STAGE BY THURSDAY FROM NORTH TO SOUTH. PERIODIC RAIN IS
FORECAST OVER THE NEXT FEW DAYS...BUT IT APPEARS THIS RAINFALL WILL
NOT BE ENOUGH TO HAVE A SIGNIFICANT IMPACT ON THE MISSISSIPPI...OR
ITS TRIBUTARIES FOR THAT MATTER. FOR THE CURRENT AND FORECAST RIVER
LEVELS...SEE OUR INTERNET PAGE AT WWW.WEATHER.GOV/LACROSSE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

UPDATE.......RRS
SHORT TERM...DAS
LONG TERM....DAS
AVIATION.....BAUMGARDT
HYDROLOGY....DAS
Hazardous weather outlook, Jul 7, 5:05 AM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
505 AM CDT MON JUL 7 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-081100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
505 AM CDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND WESTERN...INTO CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND
EVENING...AND SOME MAY BE SEVERE. SHOULD SEVERE STORMS
OCCUR...DAMAGING WINDS AND LARGE HAIL WOULD BE THE MAIN HAZARDS.
AN ISOLATED TORNADO CANNOT BE RULED OUT.

FLOOD WARNINGS ALSO CONTINUE FOR PORTIONS OF THE MISSISSIPPI
RIVER. THE RIVER HAS CRESTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON TUESDAY ALONG AND
EAST OF THE MISSISSIPPI RIVER. LIGHTNING WOULD BE THE MAIN HAZARD
WITH ANY STORMS THAT DEVELOP.

THERE ARE MORE CHANCES OF THUNDERSTORMS CHANCES THURSDAY NIGHT
THROUGH SATURDAY MORNING. IT IS TOO EARLY TO DETERMINE THE SEVERE
WEATHER POTENTIAL WITH THESE STORMS.

FLOOD WARNINGS FOR PORTIONS OF THE MISSISSIPPI RIVER WILL
CONTINUE. THE RIVER HAS CRESTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON INTO
THIS EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BAUMGARDT

In the hours before

Special weather statement, Jul 7, 1:33 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
133 PM CDT MON JUL 7 2014

WIZ017-071930-
TAYLOR-
133 PM CDT MON JUL 7 2014

...AN APPROACHING SEVERE THUNDERSTORM WILL AFFECT WESTERN TAYLOR
COUNTY...

AT 132 PM CDT...AN APPROACHING SEVERE THUNDERSTORM WAS 9 MILES SOUTH
OF LADYSMITH...MOVING SOUTHEAST AT 30 MPH. THIS STORM WILL IMPACT
AREAS NEAR GILMAN...DONALD...AND HANNIBAL.

THE MAIN THREATS ARE LARGE HAIL AND STRONG WINDS. MOVE INDOORS WHEN
STORMS APPROACH.

LAT...LON 4524 9067 4503 9090 4503 9091 4504 9092
      4513 9093 4535 9092
TIME...MOT...LOC 1832Z 307DEG 24KT 4533 9113

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:26 PM CDTSpecial Weather StatementARXGrant94 min
Jul 7, 1:33 PM CDTSpecial Weather StatementARXTaylor57 min
Jul 7, 2:22 PM CDTSpecial Weather StatementARXClark53 min
Jul 7, 3:33 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau57 min
Jul 7, 3:49 PM CDTSevere Thunderstorm WarningARXBuffalo56 min
Jul 7, 4:04 PM CDTSevere Thunderstorm WarningARXClark, Jackson71 min
Jul 7, 4:27 PM CDTSevere Thunderstorm WarningARXBuffalo, Jackson, Trempealeau63 min
Jul 7, 5:01 PM CDTSpecial Weather StatementARXLa Crosse, Monroe59 min
Jul 7, 5:33 PM CDTSevere Thunderstorm WarningARXLa Crosse, Monroe42 min
Jul 7, 5:53 PM CDTSpecial Weather StatementARXAdams, Juneau67 min
Jul 7, 5:58 PM CDTSevere Thunderstorm WarningARXAdams, Juneau, Vernon55 min
Jul 7, 6:11 PM CDTSpecial Weather StatementARXTrempealeau34 min
Jul 7, 6:12 PM CDTSpecial Weather StatementARXTrempealeau33 min
Jul 7, 6:49 PM CDTSevere Thunderstorm WarningARXBuffalo56 min
Jul 7, 6:55 PM CDTSpecial Weather StatementARXAdams, Buffalo, Clark, Jackson, Juneau, La Crosse and 2 more110 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.